Alert archive / Minnesota / Beach Hazards Statements in 2015
Beach Hazards Statement 6, NWS Duluth, MN
NWS Duluth, MN issued this beach hazards statement at Sep 4, 2015, 4:21 AM CDT for Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota. It took effect at Sep 4, 2015, 9:45 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2015, 4:21 AM CDT (09:21 UTC)
- In effect from
- Sep 4, 2015, 9:45 AM CDT
- Expired
- Sep 4, 2015, 7:52 PM CDT
- In force
- 10 hr
- Issued by
- NWS Duluth, MN
Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 11 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1680 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS43 KDLH 040921 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 421 AM CDT FRI SEP 4 2015 MNZ037-WIZ001-050100- /O.NEW.KDLH.BH.S.0006.150904T1500Z-150905T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- INCLUDING THE BEACHES OF...DULUTH...SUPERIOR... AND PARK POINT BEACH 421 AM CDT FRI SEP 4 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH THIS EVENING. * LOCATION...PARK POINT BEACH * DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP CURRENTS. * HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS... NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND NEAR RIVER MOUTHS. FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT WWW.WEATHER.GOV/DULUTH && $$ HUYCK
3 follow-up statements
881 WHUS43 KDLH 041445 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 945 AM CDT FRI SEP 4 2015 MNZ037-WIZ001-050100- /O.EXT.KDLH.BH.S.0006.150904T1445Z-150905T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- INCLUDING THE BEACHES OF...DULUTH...SUPERIOR... AND PARK POINT BEACH 945 AM CDT FRI SEP 4 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * LOCATION...PARK POINT BEACH * DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP CURRENTS. * HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS... NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND NEAR RIVER MOUTHS. FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT WWW.WEATHER.GOV/DULUTH && $$
339 WHUS43 KDLH 042120 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 420 PM CDT FRI SEP 4 2015 MNZ037-WIZ001-050100- /O.CON.KDLH.BH.S.0006.000000T0000Z-150905T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- INCLUDING THE BEACHES OF...DULUTH...SUPERIOR... AND PARK POINT BEACH 420 PM CDT FRI SEP 4 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * LOCATION...PARK POINT BEACH * DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP CURRENTS. * HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS... NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND NEAR RIVER MOUTHS. FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT WWW.WEATHER.GOV/DULUTH && $$
374 WHUS43 KDLH 050052 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 752 PM CDT FRI SEP 4 2015 MNZ037-WIZ001-050200- /O.CAN.KDLH.BH.S.0006.000000T0000Z-150905T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- INCLUDING THE BEACHES OF...DULUTH...SUPERIOR... AND PARK POINT BEACH 752 PM CDT FRI SEP 4 2015 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this beach hazards statement went out at Sep 4, 3:43 AM CDT, 38 minutes earlier.
Area forecast discussion, Sep 4, 3:43 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
343 AM CDT FRI SEP 4 2015
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 343 AM CDT FRI SEP 4 2015
AT 343 AM...THE AXIS OF AN UPPER LEVEL RIDGE WAS OVER MINNESOTA
AND NW ONTARIO..INCLUDING RIGHT THROUGH THE CENTRAL/WESTERN
FORECAST AREA. SURFACE HIGH PRESSURE WAS CENTERED OVER QUEBEC. AN
AREA OF LOW PRESSURE WAS OVER WESTERN SOUTH DAKOTA. MUCH OF THE
NORTHLAND HAD CLEAR SKIES AND VERY LIGHT EASTERLY WINDS...BUT HIGH
CLOUDS WERE SPREADING INTO THE WESTERN FORECAST AREA. THERE WAS
ALSO A BAND OF SCT/BKN LOW CLOUD COVER STRETCHING FROM CENTRAL
MINNESOTA...THROUGH THE SOUTHERN FORECAST AREA...AND INTO CENTRAL
WISCONSIN. THIS WAS ASSOCIATED WITH A WEAK BAND OF LOW/MID LEVEL
FRONTOGENESIS. SOME LOCATIONS IN THE SE FORECAST AREA WERE
REPORTING MIST/FOG.
EARLY THIS MORNING...PATCHY FOG IS POSSIBLE ACROSS MUCH OF THE
FORECAST AREA. THIS SHOULD DISSIPATE WITHIN A COUPLE HOURS AFTER
SUNSET. SOME MODELS ARE SUGGESTING THAT LOW/MID LEVEL
FRONTOGENETICAL BAND COULD RESULT IN ISOLATED/SCATTERED WEAK
SHOWERS OVER THE SOUTHERN FORECAST AREA. DECIDED TO KEEP THE
FORECAST DRY SINCE MOST MODELS WERE DRY AND THESE SHOWERS MAY ONLY
AMOUNT TO SPRINKLES...BUT WILL KEEP AN EYE ON DEVELOPMENT FOR REST
OF THE SHIFT.
THIS AFTERNOON...THE UPPER LEVEL RIDGE WILL SHIFT TO THE EASTERN
FORECAST AREA. THE HIGH CLOUDS OVER THE NORTHLAND THIS MORNING
SHOULD MOSTLY DISSIPATE...LEADING TO MOSTLY SUNNY SKIES FOR THE
NORTHLAND. THERE WILL BE INCREASING EAST/NE WINDS OVER WESTERN
LAKE SUPERIOR IN RESPONSE TO THE LOW PRESSURE IN THE
DAKOTAS. THE WINDS WILL KEEP AREAS DOWNWIND AND CLOSE TO LAKE
SUPERIOR MUCH COOLER THAN INLAND AREAS...ESPECIALLY FOR PARK POINT
AND THE CITY OF SUPERIOR. MUCH OF THE SHORELINE WILL BE LIMITED TO
THE UPPER 60S AND LOW 70S...BUT AREAS WELL INLAND WILL REACH THE
LOW TO MIDDLE 80S.
THIS EVENING AND TONIGHT...A SHORTWAVE TROUGH WILL LIFT THROUGH
THE PLAINS THIS AFTERNOON AND EVENING...AND THEN THE NORTHLAND
TONIGHT. THIS APPROACHING WAVE WILL PROBABLY RESULT IN SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHLAND OVERNIGHT. THE HIGHEST CHANCES
OF PCPN WILL BE ACROSS THE WESTERN FORECAST AREA. THE HIGH
RESOLUTION MODELS ARE GENERALLY INDICATING STORMS DEVELOPING IN
THE NORTHERN PLAINS THIS AFTERNOON AND EVENING...AND THEN
SPREADING INTO THE WESTERN FORECAST AREA THIS EVENING. THERE IS A
RISK OF STRONG TO SEVERE STORMS OVER THE WESTERN FORECAST AREA.
THE SREF/NAM12/GFS INDICATE MOST UNSTABLE CAPE COULD EXCEED 2000
J/KG...AND DEEP LAYER WIND SHEAR MIGHT APPROACH 30 KNOTS.
THEREFORE...THERE COULD BE SOME ORGANIZED STORM CELLS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THE HIGH FREEZING
LEVELS...THOUGH...AT ABOUT 14 TO 15 KFT AGL...WILL ALSO MAKE IT
SOMEWHAT DIFFICULT FOR STORMS TO PRODUCE THE LARGE HAIL.
PRECIPITABLE WATER VALUES WILL APPROACH 1.8 INCHES...SO THE DEEP
MOISTURE WILL ALLOW EFFICIENT RAIN PROCESS. STORMS COULD RESULT IN
HEAVY RAINS.
SATURDAY...THERE COULD BE LINGERING SHOWERS AND STORMS SATURDAY
MORNING AS THE SHORTWAVE TROUGH FINISHES MOVING THROUGH THE
FORECAST AREA. THEN THE UPPER LEVEL RIDGE WILL REBUILD INTO THE
NORTHLAND. THIS RIDGE SHOULD HELP SUPPRESS CONVECTION DURING THE
MIDDLE OF THE DAY. THE WARM SOUTHERLY FLOW WILL ALLOW TEMPERATURES
TO CLIMB BACK INTO THE LOW TO MIDDLE 80S. IT WILL ALSO BE VERY
HUMID. DEW POINT TEMPERATURES WILL LIKELY REACH THE UPPER 60S AND
LOW 70S. IT WILL BE COOLER NEAR THE SHORELINE BECAUSE OF THE
ONSHORE LAKE FLOW. THERE WILL BE INCREASING CHANCES OF SHOWERS AND
STORMS OVER THE SOUTHERN AND WESTERN FORECAST AREA DURING THE
AFTERNOON. THE MODELS LACK AGREEMENT WHEN ANOTHER SHORTWAVE
TROUGH IN THE PLAINS MOVES INTO THE FORECAST AREA...WHICH WOULD
BRING HEIGHT FALLS AND THE MEANS TO DEVELOP SHOWERS AND STORMS.
THE GFS AND GEM KEEP THE NORTHLAND PRIMARILY DRY DURING THE
AFTERNOON SINCE THESE MODELS DO NOT BRING THE SHORTWAVE INTO THE
REGION INTO THE EVENING...BUT THE NAM12/SREF/ECMWF ARE
SIGNIFICANTLY FASTER.
.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 343 AM CDT FRI SEP 4 2015
SATURDAY NIGHT...SHORTWAVE TROF DIGGING INTO NORTHERN PLAINS WILL
RESULT IN HEIGHT FALLS ACROSS THE NORTHLAND. SURFACE LOW IS
EXPECTED TO BE LOCATED OVER THE DAKOTAS AT THE START OF MY PERIOD
WITH SHOWERS AND THUNDERSTORMS LIKELY ONGOING OVER WESTERN AND
SOUTHERN CWA. EXPECT STORMS TO ADVANCE NORTHEAST ACROSS AREA
THROUGH SUNDAY MORNING. DETERMINISTIC NAM/GFS AND SREF PWATS OVER
NORTHERN MINNESOTA SATURDAY NIGHT EXPECTED TO BE AROUND 2 INCHES
WHICH IS GREATER THAN THE MAXIMUM OBSERVED PWAT AT INL FOR THAT
DAY. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STORMS WHICH
DEVELOP. THERE IS ALSO A THREAT FOR LARGE HAIL AND DAMAGING WIND
GUSTS.
UPPER TROF WILL MOVE INTO THE CANADIAN PRAIRIES ON SUNDAY...WITH
THE INITIAL SURFACE LOW MOVING TOWARD HUDSON BAY AND A SECONDARY
LOW DEVELOPING IN EASTERN MONTANA. A STRONG COLD FRONT WILL BE
SITUATED OVER THE EASTERN DAKOTAS SUNDAY MORNING...AND WILL MOVE
EASTWARD ACROSS MINNESOTA BY MONDAY MORNING. ANOTHER ROUND OF
STRONG STORMS AND HEAVY RAINFALL IS EXPECTED FOR SUNDAY AFTERNOON
THROUGH MONDAY MORNING. HEAVY RAINFALL...LARGE HAIL...AND GUSTY
WINDS ARE POSSIBLE WITH THIS SECOND ROUND OF STORMS. IN ADDITION
TO THE THUNDERSTORM THREAT...SUNDAY IS EXPECTED TO BE VERY WARM
AND MUGGY. TEMPERATURES WILL CLIMB INTO THE LOW 70S TO LOW
80S...WITH DEWPOINTS IN THE UPPER 60S AND LOW 70S. THIS
COMBINATION WILL YIELD HEAT INDEX VALUES IN THE LOW TO UPPER 80S.
COOLER AND DRIER AIRMASS MOVES INTO THE REGION ON MONDAY AND
TUESDAY BRINGING AN END TO THE THUNDERSTORM THREAT. UPPER TROF
WILL TRANSITION TO A CUTOFF LOW OVER MANITOBA DURING THE PERIOD
AND WILL SLOWLY MIGRATE EASTWARD. QUASI-ZONAL FLOW WILL DEVELOP
OVER THE UPPER MIDWEST LIMITING PRECIPITATION CHANCES MONDAY AND
EARLY TUESDAY. A SHORTWAVE TROF IS EXPECTED TO ROTATE AROUND THE
WESTERN EDGE OF THE UPPER LOW ON TUESDAY AFTERNOON THROUGH
WEDNESDAY...WHICH MAY BRING SCATTERED SHOWERS TO NORTHERN
MINNESOTA. THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...DUE TO
WEAK INSTABILITY. HIGH PRESSURE AND QUIETER CONDITIONS ARE
EXPECTED FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 102 AM CDT FRI SEP 4 2015
FOG WILL BE A CONCERN AT ALL TERMINALS OVERNIGHT DUE TO A RIDGE
OF HIGH PRESSURE SLIDING THROUGH THE AREA. THIS WILL RESULT IN
LIGHT WINDS AND CLEAR SKIES. MOST CONCERNED WITH KDLH...KHYR AND
KHIB. EXPECTING IFR/LIFR CONDITIONS TO DEVELOP. HOWEVER...PUSHED
BACK THE TIMING OF FOG FORMATION AT KDLH AND KHIB DUE TO THE
SPREAD IN TEMP AND DEW POINTS. LESS CERTAIN ABOUT FOG FORMATION AT
KINL DUE TO HIGHER WINDS...SO BROUGHT IN AS A TEMPO GROUP.
VFR CONDITIONS EXPECTED AT ALL TERMINALS BETWEEN 11Z AND 16Z AS
THE FOG DISSIPATES DUE TO DAY TIME HEATING AND WINDS PICKING UP. A
WEAK WARM FRONT WILL LIFT NORTHWARDS FROM SOUTHERN MINNESOTA. THIS
WILL BRING A THREAT OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST
MINNESOTA DURING THE AFTERNOON AND EVENING. HOWEVER AT THIS POINT
IN TIME UNCERTAIN ON HOW WIDESPREAD THUNDERSTORM ACTIVITY WILL
BE...SO LEFT IN AS VCSH.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 74 62 81 68 / 10 50 30 70
INL 84 67 82 67 / 20 70 30 80
BRD 85 70 86 70 / 30 40 40 80
HYR 82 67 86 70 / 10 30 30 50
ASX 74 63 84 69 / 10 30 20 40
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
LS...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR LSZ144-145.
&&
SHORT TERM...GROCHOCINSKI
LONG TERM...HUYCK
AVIATION...WLHazardous weather outlook, Sep 4, 4:21 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 421 AM CDT FRI SEP 4 2015 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 421 AM CDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT... MAINLY BEGINNING OVER CENTRAL AND NORTH CENTRAL MINNESOTA AND SPREADING EAST THROUGH THE NIGHT. SOME STORMS OVER PARTS OF NORTHERN MINNESOTA COULD BE STRONG TO SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN BEING THE MAIN THREATS. THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND THIS EVENING AT BEACHES NEAR THE TWIN PORTS...INCLUDING PARK POINT BEACH. PLEASE REFER TO THE LATEST SURF ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY LATE SATURDAY THROUGH EARLY MONDAY MORNING. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL OR DAMAGING WIND GUSTS POSSIBLE. HEAVY RAINFALL IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS MAY BE NEEDED OVER PARTS OF CENTRAL AND NORTH CENTRAL MINNESOTA...INCLUDING THE INTERNATIONAL FALLS...GRAND RAPIDS...AND BRAINERD LAKES REGIONS OF NORTHERN MINNESOTA. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WINDS...AND RAINFALL TO THE WEATHER SERVICE. LSZ121-140>148-051130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 421 AM CDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG ARE POSSIBLE THIS MORNING. STRONG NORTHEAST WINDS OF 17 TO 22 KNOTS ARE EXPECTED TO DEVELOP OVER WESTERN LAKE SUPERIOR THIS MORNING AND CONTINUE INTO THIS EVENING. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. PLEASE REFER TO THE LATEST MARINE WEATHER STATEMENT FOR ADDITIONAL DETAILS. THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR TONIGHT AND EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY OVER WESTERN LAKE SUPERIOR SATURDAY NIGHT THROUGH EARLY MONDAY MORNING. SOME STORMS MAY BE STRONG AND PRODUCE WIND GUSTS GREATER THAN 33 KNOTS...SMALL HAIL...AND LOCALLY HIGHER WAVES. GROCHOCINSKI/HUYCK MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 4:09 AM CDT | Small Craft Advisory | DLH | 18 hr | |
| Sep 4, 6:17 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
Nearby
Beach Hazards Statements in Minnesota, 2015Beach Hazards Statements in Wisconsin, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.